Alert archive / Pennsylvania / River Flood Warnings in 2014
River Flood Warning 15, NWS State College, PA
NWS State College, PA issued this river flood warning at Jun 13, 2014, 5:08 PM EDT for Cumberland County, York County, Pennsylvania. It took effect at Jun 13, 2014, 6:00 PM EDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 5:08 PM EDT (21:08 UTC)
- In effect from
- Jun 13, 2014, 6:00 PM EDT
- Expired
- Jun 14, 2014, 11:41 AM EDT
- In force
- 18 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cumberland County, PA, York County, PA
The radar
The State College radar (KCCX), 123 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
776
WGUS41 KCTP 132108
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
508 PM EDT FRI JUN 13 2014
...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS EVENING.
&&
PAC041-133-140908-
/O.NEW.KCTP.FL.W.0015.140613T2200Z-140614T1541Z/
/CPHP1.1.ER.140613T2200Z.140614T0600Z.140614T0941Z.UU/
508 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A
* FLOOD WARNING FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5 PM FRIDAY THE STAGE WAS...6.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND
CREST NEAR 7.8 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL
BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A
MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH
WATER.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
EVANEGO1 follow-up statement
674
WGUS81 KCTP 140203
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1003 PM EDT FRI JUN 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
THIS IS THE FINAL UPDATE FOR THIS PRODUCT.
&&
PAC041-133-140233-
/O.CAN.KCTP.FL.W.0015.000000T0000Z-140614T1541Z/
/CPHP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1003 PM EDT FRI JUN 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 10 PM FRIDAY THE STAGE WAS 5.7 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER CRESTED JUST BELOW FLOOD STAGE AT 6.8 FEET...AND WILL
CONTINUE FALLING TO AROUND 3.0 FEET BY MONDAY MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A
MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH
WATER.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
EVANEGOWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 13, 5:08 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 13, 5:08 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 508 PM EDT FRI JUN 13 2014 .SYNOPSIS... AN UPPER LEVEL TROUGH OVER THE MIDWEST WILL MOVE TO THE EAST AND PUSH A COLD FRONT THROUGH PENNSYLVANIA THROUGH THIS EVENING. DRY HIGH PRESSURE WILL BUILD OVER THE REGION THIS WEEKEND... BRINGING SUNNY AND COMFORTABLE DAYS SATURDAY AND SUNDAY. A CHANCE OF SHOWERS RETURNS LATER ON MONDAY...AS A STORM SYSTEM PULLS A WARM FRONT NORTH OF THE AREA. MUCH OF NEXT WEEK LOOKS LIKE IT WILL FEATURE ABOVE NORMAL TEMPERATURES...AS A WARM FRONT REMAINS JUST TO THE NORTH OF THE AREA. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE WEEK...BUT MUCH OF THE TIME IT SHOULD BE DRY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... PREFRONTAL TROF HAS JUST ABOUT CLEARED MY EASTERN COUNTIES AND PRODUCED YET ANOTHER ROUND OF SLOW MOVING AND LOCALLY TRAINING SHOWERS AND THUNDERSTORMS WITH AT LEAST MINOR FLOODING ACROSS SEVERAL COUNTIES. ROUND TWO IS STILL TO COME AS SFC COLD FRONT IS NOW TRACKING INTO THE ALLEGHENY PLATEAU AND WILL CROSS MY COUNTIES NOW THROUGH MID EVENING. BOUNDARY LAYER WINDS ARE WEAK AND SEVERE WIND GUSTS ARE NOT LIKELY...BUT WILL NEED TO MONITOR FOR LOCAL PULSERS AS ALWAYS. THE GOOD NEWS...FINALLY...IS THAT AN AIR MASS CHANGE IS RIGHT ON THE DOORSTEP WITH POSTFRONTAL DEWPOINTS PLUNGING THROUGH THE 50S OVERNIGHT AND SATURDAY MORNING...USHERED BY BUILDING HIGH PRESSURE AND NORTHWEST FLOW WHICH WILL DELIVER A STELLAR WEEKEND. LINGERING SHOWERS AND A FEW TSRA WILL OCCUR ACROSS THE EASTERN ZONES THIS EVENING...WITH PERHAPS A BRIEF SHOWER ELSEWHERE AS A SECONDARY CFRONT PUSHES EAST ACROSS THE STATE. NW FLOW WILL DELIVER A PUSH OF MUCH DRIER AIR LATE TONIGHT INTO SATURDAY MORNING BRINGING CLEARING AND COOLER CONDS. WHERE PRESSURE GRADIENT BECOMES WEAK LATE FRI NIGHT...PATCHY VALLEY FOG IS POSS OVR THE NW MTNS TOWARD DAWN. MIN TEMPS AROUND DAYBREAK SAT WILL BE MUCH COOLER THAN RECENT NIGHTS...RANGING FROM A CHILLY 45-50F ACROSS THE MTNS...TO THE MID AND UPPER 50S IN THE SUSQ VALLEY. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... THE LIGHT AT THE END OF THE TUNNEL IS JUST ABOUT HERE - ABUNDANT SUNSHINE WITH A SHOT OF REFRESHING CANADIAN AIR AND MUCH LOWER DEEP LAYER MOISTURE IS EXPECTED ON SATURDAY. THERE MAY BE SOME FLAT CUMULUS ACROSS ESPECIALLY THE NORTHERN AND WESTERN MOUNTAINS...WITH LIGHT NORTHWEST BREEZES INCREASING TO 10 TO 15 MPH BY LATE MORNING AND AFTERNOON. HIGHS WILL RANGE FROM THE MID 60S NORTH TO THE MID 70S SOUTHEAST. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... DID NOT MAKE A LOT OF CHANGES...AS A LOT OF MODEL SPREAD. SOME CHANCE OF POCKETS OF FRONT SATURDAY NIGHT ACROSS THE FAR NORTH...AS GUIDANCE ABOUT 3 DEGREES COLDER NOW FOR BFD...THEN THE OTHER DAY. DID LOWER TEMPS SOME FOR SAT NIGHT. WILL CONTINUE TO MONITOR ON LATER SHIFTS. MODELS BRING IN MUCH WARMER AIR LATE SUNDAY INTO MONDAY. SOME CHC OF A SHOWER OR STORM LATER MONDAY. SOME SHOWERS AND STORMS COULD OCCUR FROM TIME TO TIME...FROM TUE INTO FRI...AS A WARM FRONT REMAINS NEARBY...GIVEN NW FLOW ALOFT. TEMPS WILL AVERAGE ABOVE NORMAL. MADE MINOR CHANGES TO THE TEMPS. HAVE HIGHEST POPS DURING THE DAY...AND LOWEST AT NIGHT. KEY TO THE FCST IS HINTS ON MODELS THAT AN OMEGA BLOCK SEEMS TO BE TRYING TO SET UP ACROSS SOUTH CENTRAL CANADA. OTHER INTERESTING THING IS THE GFS HAS A WARM CORE SYSTEM ACROSS THE SE BY DAY 10. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... ADJUSTED UNV FOR GUSTY WINDS FROM WEAKENING STORMS. ALSO ADJUSTED LNS AND MDT FOR STRONGER STORMS NEAR HARRISBURG. EARLIER DISCUSSION BELOW. COLD FROPA ACROSS CENTRAL PA THROUGH 02Z...LINE OF THUNDERSTORMS WILL BRING VSBY REDUCTIONS TO 2SM +RA. COLD FROPA LATE THIS EVE WILL SHIFT WINDS TO THE WEST/NORTHWEST...REMAINING 5-10KTS OVERNIGHT /AND INC INTO SATURDAY/ WHICH SHOULD PRECLUDE PREDAWN FOG FORMATION. HIGH PRES WILL DOMINATE THE WEATHER PATTERN THIS WEEKEND BRINGING WDSPRD VFR. FRONTAL SYSTEM APPROACHING THE AREA FROM THE GREAT LAKES WILL RETURN SHWRS/TSTMS TO THE FCST STARTING EARLY NEXT WEEK. OUTLOOK... SUN...VFR. MON-WED...VFR WITH SCT MVFR SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ028-036- 042-046-049>053-056>059-063>066. && SYNOPSIS...DEVOIR/MARTIN NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...MARTIN AVIATION...DEVOIR/MARTIN/STEINBUGL
Hazardous weather outlook, Jun 13, 11:49 AM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1149 AM EDT FRI JUN 13 2014 PAZ004>006-010>012-017>019-024>027-033>035-037-041-045-141600- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON- 1149 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND EVENING. THIS FRONT WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIR OVER CENTRAL PENNSYLVANIA AND THE SUSQUEHANNA VALLEY...TO PRODUCE SCATTERED STRONG THUNDERSTORMS. BRIEF GUSTY WINDS BETWEEN 35 AND 45 MPH...ALONG WITH ISOLATED INSTANCES OF SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-042-046-049>053-056>059-063>066-141600- JUNIATA-FRANKLIN-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1149 AM EDT FRI JUN 13 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND EVENING. THIS FRONT WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIR OVER CENTRAL PENNSYLVANIA AND THE SUSQUEHANNA VALLEY...TO PRODUCE SCATTERED STRONG THUNDERSTORMS. BRIEF GUSTY WINDS BETWEEN 35 AND 45 MPH...ALONG WITH ISOLATED INSTANCES OF SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Special weather statement, Jun 13, 12:08 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1208 PM EDT FRI JUN 13 2014
PAZ059-131715-
LEBANON PA-
1208 PM EDT FRI JUN 13 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 1208 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
VALLEY VIEW...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PALMYRA AND CAMPBELLTOWN AROUND 1220 PM EDT.
ANNVILLE...TIMBER HILLS AND MOUNT GRETNA HEIGHTS AROUND 1240 PM
EDT.
CORNWALL...PLEASANT HILL...CLEONA AND QUENTIN AROUND 1250 PM EDT.
LEBANON...SAND HILL AND LEBANON SOUTH AROUND 100 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS AND MOUNT
GRETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4025 7632 4024 7641 4023 7646 4024 7659
4032 7662 4044 7635 4038 7626 4028 7623
TIME...MOT...LOC 1608Z 256DEG 12KT 4028 7663
DEVOIRSpecial weather statement, Jun 13, 12:14 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1214 PM EDT FRI JUN 13 2014
PAZ064-065-131700-
YORK PA-ADAMS PA-
1214 PM EDT FRI JUN 13 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 1214 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKE MEADE...MOVING EAST AT 10 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LAKE MEADE AROUND 1230 PM EDT.
WEIGELSTOWN AND DOVER AROUND 100 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WELLSVILLE...
FRANKLINTOWN AND YORK SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4001 7715 4006 7715 4007 7713 4010 7684
3993 7686
TIME...MOT...LOC 1614Z 280DEG 11KT 4004 7710
DEVOIRSpecial weather statement, Jun 13, 12:25 PM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1225 PM EDT FRI JUN 13 2014
PAZ059-066-131700-
LANCASTER PA-LEBANON PA-
1225 PM EDT FRI JUN 13 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 1224 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MILLERSVILLE...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MILLERSVILLE AROUND 1230 PM EDT.
LANCASTER...WILLOW STREET...EAST PETERSBURG AND SALUNGA-LANDISVILLE
AROUND 1240 PM EDT.
LITITZ AND LEACOCK AROUND 1250 PM EDT.
EPHRATA...AKRON...LEOLA...ROTHSVILLE...BRICKERVILLE AND BAREVILLE
AROUND 100 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROWNSTOWN...
REINHOLDS...MILLERSVILLE UNIVERSITY...FARMERSVILLE...
FIVEPOINTVILLE...CONESTOGA...SCHOENECK...WASHINGTON BORO...LANCASTER
AIRPORT AND BOWMANSVILLE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 274 AND
291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3991 7639 3994 7647 3997 7649 4037 7623
4036 7621 4031 7615 4020 7598
TIME...MOT...LOC 1624Z 217DEG 20KT 4000 7641
DEVOIRSpecial weather statement, Jun 13, 3:27 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
327 PM EDT FRI JUN 13 2014
PAZ010-011-017-024-025-033-034-132000-
BEDFORD PA-SOMERSET PA-CLEARFIELD PA-CAMBRIA PA-CAMERON PA-ELK PA-
BLAIR PA-
327 PM EDT FRI JUN 13 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 327 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR EAST BRANCH DAM TO NEAR WESTMONT...AND
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
JOHNSTOWN...WESTMONT...ELIM...SOUTHMONT...FERNDALE...DALE...EAST
CONEMAUGH AND DAISYTOWN AROUND 330 PM EDT.
BELMONT...GEISTOWN...DAVIDSVILLE...JEROME AND TIRE HILL AROUND 340
PM EDT.
ST. MARYS...WINDBER...SALIX-BEAUTY LINE PARK...PAINT...SCALP
LEVEL...SIDMAN...ST. MICHAEL AND TRUMAN AROUND 350 PM EDT.
EMPORIUM...CENTRAL CITY...DUNLO...BENEZETTE...OGLETOWN AND HICKS
RUN AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE RAMEY...BENSON...
TROUTVILLE...GRAMPIAN...KERSEY...GLEN HOPE...WESTOVER...
CLEARFIELD-LAWRENCE AIRPORT...COALPORT AND ASHVILLE.
LAT...LON 4025 7909 4072 7880 4106 7881 4120 7875
4121 7871 4123 7873 4163 7856 4148 7813
3997 7867
TIME...MOT...LOC 1927Z 306DEG 20KT 4154 7853 4031 7897
KFSpecial weather statement, Jun 13, 4:42 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 442 PM EDT FRI JUN 13 2014 PAZ057-059-065-066-132115- YORK PA-DAUPHIN PA-LANCASTER PA-LEBANON PA- 442 PM EDT FRI JUN 13 2014 ...STRONG THUNDERSTORMS ARE AFFECTING THE AREA... AT 441 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HUMMELSTOWN TO DOVER...AND MOVING EAST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... MIDDLETOWN...HUMMELSTOWN AND ROYALTON AROUND 450 PM EDT. YORK...GRANTLEY AND NORTH YORK AROUND 500 PM EDT. HERSHEY...ELIZABETHTOWN...PALMYRA...ANNVILLE...EAST YORK... STONYBROOK-WILSHIRE...CAMPBELLTOWN...TYLER RUN-QUEENS GATE...VALLEY VIEW AND MANCHESTER AROUND 510 PM EDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PENN STATE YORK... HARRISBURG INTERNATIONAL AIRPORT...PENN STATE COLLEGE OF MEDICINE... NEWBERRYTOWN...MOUNT GRETNA...YORK HAVEN...CAPITAL CITY AIRPORT... YORK COLLEGE OF PENNSYLVANIA...ELIZABETHTOWN COLLEGE AND THREE MILE ISLAND. LAT...LON 4032 7644 3993 7659 3995 7694 4029 7683 TIME...MOT...LOC 2041Z 266DEG 13KT 4026 7674 4001 7685 KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:32 PM EDT | Special Weather Statement | CTP | Fulton | 28 min |
| Jun 12, 8:46 PM EDT | Special Weather Statement | CTP | Elk, McKean | 59 min |
| Jun 12, 9:03 PM EDT | Areal Flood Warning | CTP | Bedford, Somerset | 3 hr |
| Jun 12, 9:40 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Jun 12, 10:20 PM EDT | Flash Flood Warning | CTP | McKean, Warren | 6 hr |
| Jun 13, 12:00 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland | 3 hr |
| Jun 13, 1:27 AM EDT | Flash Flood Warning | CTP | Cumberland | 3 hr |
| Jun 13, 2:15 AM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 2 hr |
| Jun 13, 4:37 AM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 113 min |
| Jun 13, 4:47 AM EDT | Areal Flood Advisory | CTP | Juniata, Snyder, Union | 118 min |
| Jun 13, 11:48 AM EDT | Flash Flood Watch | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 11 more | 10 hr |
| Jun 13, 12:06 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 3 hr |
| Jun 13, 12:08 PM EDT | Special Weather Statement | CTP | Lebanon | 67 min |
| Jun 13, 12:14 PM EDT | Special Weather Statement | CTP | York | 46 min |
| Jun 13, 12:18 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Dauphin, Perry, York | 3 hr |
| Jun 13, 12:25 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jun 13, 12:52 PM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon | 3 hr |
| Jun 13, 1:30 PM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| Jun 13, 3:27 PM EDT | Special Weather Statement | CTP | Cambria, Cameron, Clearfield | 33 min |
| Jun 13, 4:42 PM EDT | Special Weather Statement | CTP | York | 33 min |
| Jun 13, 6:12 PM EDT | Special Weather Statement | CTP | Lancaster | 33 min |
| Jun 13, 7:33 PM EDT | Special Weather Statement | CTP | York | 27 min |
Nearby
River Flood Warnings in Pennsylvania, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.